MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 4 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 4 CEM; KNEE TIBIAL TRAY
Catalog Number 150680004
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6 investigation summary: no device associated with this report was received for examination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that the patient came with a complaint of pain to the right knee.Patient had a total knee replacement in (b)(6) 2024.Patient had never been pain free since the surgery.Doctor ruled out the possibility of infection in the joint then ordered a bone scan.The results from the bone scan indicated that the medial side of the tibial component showed signs of loosening.Doctor scheduled the patient for revision surgery.During the revision surgery it was inspected that the femoral component first and noted that it was well fixed.The poly insert was removed then the tibial component was inspected and determined that it had some micro motion on the medial side consistent with the findings of the bone scan.Doctor decided to remove the tibial component and revise it to an attune tibial tray with a sleeve and stem, and leave the femoral component due to it being well fixed.So doctor placed a sz 4 6mm primary poly to match the sz 4 femoral component and noted that the joint was stable and had great range of motion.It was reported that patient was revised due to loosening at cement to implant interface.Cement manufacturer was depuy synthes.Cement was mixed for one minute and set time was approximately 14 minutes.Plastic spatula was used for cement delivery.Affected area: right knee.

Brand Name
ATTUNE RP TIB BASE SZ 4 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22099902
Report Number1818910-2025-08599
Device Sequence Number15585088
Product Code NJL
UDI-Device Identifier10603295492160
UDI-Public(01)10603295492160(17)340331(10)4429457
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150680004
Device Lot Number4429457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ4 5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale